# SDR ASAA2015121414264

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,711 hours, 8,425 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MENU BUTTON IS PUSHED ON FMC CDU, SATCOM IS NOT ONE OF THE OPTIONS EVEN THOUGH SATCOM IS INSTALLED.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM RESTORED NORMAL.
